Bibtex entry


@article{DeSDeM:96-24,
        author={B. {De Schutter} and B. {De Moor}},
        title={The {QR} decomposition and the singular value decomposition in the symmetrized max-plus algebra},
        journal={SIAM Journal on Matrix Analysis and Applications},
        volume={19},
        number={2},
        pages={378--406},
        month=apr,
        year={1998},
        doi={10.1137/S0895479896304782}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.